Please use this identifier to cite or link to this item: http://essuir.sumdu.edu.ua/handle/123456789/17945
Title: Методически правильное определение понятия геометрической вероятности
Authors: Белов, В.Т.
Семенова, Л.С.
Гапонов, А.И.
Keywords: геометрична ймовірність
геометрическая вероятность
geometric probability
Issue Year: 2009
Publisher: Изд-во СумГУ
Citation: Белов, В.Т. Методически правильное определение понятия геометрической вероятности [Текст] / В.Т. Белов, Л.С. Семенова, А. И. Гапонов // Методологія викладання математичних дисциплін для нематематичних спеціальностей у сучасних умовах : Тези доповідей Всеукраїнської науково-методичної конференції (Суми, 16-18 грудня 2009 року) / Ред. кол.: К.М. Левківський, В.О. Ячменьов. — Суми : СумДУ, 2009. — С. 33-34.
Abstract: В работе рассматривается методически правильное определение понятия геометрической вероятности. When you are citing the document, use the following link http://essuir.sumdu.edu.ua/handle/123456789/17945
URI: http://essuir.sumdu.edu.ua/handle/123456789/17945
Type: Theses
Appears in Collections:Наукові видання (ТеСЕТ)

Views
Other72
China1
Germany12
France4
United Kingdom1
Iran1
South Korea1
Netherlands10
Romania1
Russia32
Turkey9
Ukraine55
United States42
Downloads
Other188
China7
Germany2
United States1


Files in This Item:
File Description SizeFormatDownloads 
12.pdf479.62 kBAdobe PDF198Download


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.